[21] Meta-metabelianizations of mapping-torus groups and two topological invariants of quadratic forms , preprint

[19] Milnor-Orr invariants from the Kontsevich invariant (Arxiv)

[18] Twisted cohomology pairings of knots III; triple cup products, in preparation

[17] Cocycles of nilpotent quotients of free groups, (Arxiv)

[16] Milnor invariants via unipotent Magnus embeddings (joint work with Hisatoshi Kodani), (Arxiv)

[15] On the fundamental relative 3-classes of knot group representations; preprint. (Arxiv)

[13] Twisted cohomology pairings of knots II; to classical invariants, preprint, (Arxiv)

Published papers

[20] de Rham theory and cocycles of cubical sets from smooth quandles (Arxiv) to appear Kodai Math. J

[14] Bilinear-form invariants of Lefschetz-fibrations over the 2-sphere, Journal of Gokova Geometry Topology - Volume 11 (2017) (Journal page)

[12] Twisted cohomology pairings of knots I; diagrammatic computation , Geometriae Dedicata (2017), 186, 1, 1--22. (Journal page)

[11] Finite presentations of centrally extended mapping class groups, preprint, (arxiv) to appear Kyushu Math. J

[10] Central extensions of groups and adjoint groups of quandles, RIMS KOKYUROKU (2017), 167--184 (arxiv)

[9] Longitudes in SL_2 representations of knot groups and Milnor-Witt K_2 groups of fields, Annals of K-Theory. Vol. 2 (2017), No. 2, 211--233. (Journal page)   (Errata)

[8] Homotopical interpretation of link invariants from finite quandles , Topology Appl. 193 (2015) 1--30. (Journal page)

[7] On third homologies of group and of quandle via the Dijkgraaf-Witten invariant and Inoue-Kabaya map, AGT 14 (2014) 2655--2692. (arxiv)

[6] Quandle cocycles from invariant theory, Advances in Mathematics, 2013, 245, pp 423-438, (Journal page)

[5] Quandle homotopy invariants of knotted surfaces, Mathematische Zeitschrift 2013, 274, pp 341-365, (Journal page)

[4] Some topological aspects of 4-fold symmetric quandle invariants of 3-manifolds ,(joint work with Eri Hatakenaka), Int. J. Math. 23 (2012), [31 pages] (Journal page)

[3] 4-fold symmetric quandle invariants of 3-manifolds, Algebraic and Geometric Topology 11 (2011) 1601-1648. (Journal page)

[2] On quandle homology groups of Alexander quandles of prime order, Trans. Amer. Math. Soc. 365 (2013), 3413-3436. (Journal page)

[1] On homotopy groups of quandle spaces and the quandle homotopy invariant of links, Topology and its Applications 158 (2011), 996-1011 (Journal page)

論文内容紹介 .

E-mail: nosaka[At mark]